Access count of this item: 158

Files in This Item:
File Description SizeFormat 
0713-1.pdf908.71 kBAdobe PDFView/Open
Title: de Rham complex の分解について:Deligne - Illusieの結果の紹介(Frobenius写像の可換環論への応用)
Authors: 横川, 光司  KAKEN_name
Author's alias: YOKOKAWA, Koji
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 1
End page: 17
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.